Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 12, NWS Grand Forks, ND

May 30, 2016Cass County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 30, 2016, 8:38 PM CDT for Cass County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2016, 8:38 PM CDT (01:38 UTC)
Expired
May 30, 2016, 9:17 PM CDT
In force
39 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cass County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 71 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 8:45 PM CDTHAIL 0.752 W Chaffee, ND2.25 INCHES OF RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:48 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1859 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

077 
WUUS53 KFGF 310138
SVRFGF
NDC017-310245-
/O.NEW.KFGF.SV.W.0012.160531T0138Z-160531T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
838 PM CDT MON MAY 30 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CASS COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 945 PM CDT

* AT 837 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHAFFEE...OR
  24 MILES WEST OF FARGO...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  DURBIN AROUND 845 PM CDT. 
  WHEATLAND AROUND 855 PM CDT. 
  CASSELTON AROUND 900 PM CDT. 
  ABSARAKA AROUND 905 PM CDT. 
  AMENIA AROUND 915 PM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 82 AND 83.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 320 AND 336.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4669 9722 4674 9747 4721 9740 4711 9693
TIME...MOT...LOC 0137Z 197DEG 21KT 4679 9732 

HAIL...1.00IN
WIND...60MPH
 
$$
SPEICHER
3 follow-up statements
233 
WWUS53 KFGF 310152
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
852 PM CDT MON MAY 30 2016

NDC017-310245-
/O.CON.KFGF.SV.W.0012.000000T0000Z-160531T0245Z/
CASS ND-
852 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CENTRAL CASS COUNTY...

AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHEATLAND...OR
22 MILES WEST OF FARGO...MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  CASSELTON AROUND 900 PM CDT. 
  ABSARAKA AROUND 905 PM CDT. 
  AMENIA AROUND 915 PM CDT. 
  ARTHUR AROUND 930 PM CDT. 

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 82 AND 83.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 320 AND 336.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4679 9716 4680 9746 4721 9740 4711 9693
TIME...MOT...LOC 0151Z 197DEG 21KT 4687 9728 

HAIL...1.00IN
WIND...60MPH
 
$$
SPEICHER
083 
WWUS53 KFGF 310211
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
911 PM CDT MON MAY 30 2016

NDC017-310245-
/O.CON.KFGF.SV.W.0012.000000T0000Z-160531T0245Z/
CASS ND-
911 PM CDT MON MAY 30 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHEASTERN CASS COUNTY...

AT 910 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER AMENIA...OR 20
MILES WEST OF FARGO...MOVING NORTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN CASS COUNTY.

ALSO INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 29 BETWEEN MILE MARKERS 82 AND 83.
 INTERSTATE 94 IN NORTH DAKOTA BETWEEN MILE MARKERS 334 AND 335.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4687 9712 4691 9741 4721 9740 4711 9693
TIME...MOT...LOC 0210Z 197DEG 21KT 4698 9724 

HAIL...1.00IN
WIND...60MPH
 
$$
SPEICHER
311 
WWUS53 KFGF 310217
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
917 PM CDT MON MAY 30 2016

NDC017-310227-
/O.CAN.KFGF.SV.W.0012.000000T0000Z-160531T0245Z/
CASS ND-
917 PM CDT MON MAY 30 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4687 9712 4691 9741 4721 9740 4711 9693
TIME...MOT...LOC 0216Z 197DEG 21KT 4702 9722 

$$
SPEICHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 7:08 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 30, 7:08 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
708 PM CDT MON MAY 30 2016

.UPDATE...
Issued at 650 PM CDT Mon May 30 2016

Adjusted POPs for current radar trends, as there has been two
bands of convection one near the warm front and another further
south with some mid level warm air advection. The HRRR continues
to do a fairly decent job with the current convection, and will
continue to follow the general pattern of the current bands of
thunderstorms slowly lifting northeast before they are consumed by
the main precip shield coming out with the surface low later
tonight. Included a heavy rain mention for a while this evening as
with weak flow aloft the convection has been moving extremely
slow.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 301 PM CDT Mon May 30 2016

Forecast challenge for the immediate short term will be timing of
convection as well as severe potential given portions of south
central and southeastern ND are in a severe thunderstorm watch.
The HRRR has performed well with band of convection initiating
along a warm front parallel to and south of Highway 2 around
Devils Lake. Will generally follow HRRR guidance through at least
03Z, at which point more widespread activity initiating to our
west will move into the FA.

SPC mesoanalysis currently showing a band of 1000+ J/kg MU CAPE
along and south of the Highway 2 corridor, with the most recent
update extending east of Grand Forks to near the western edge of Red
Lake county. This is also on the nose of theta e ridge extending
up from the south. HRRR has indicated this and expect an
increasing chance that new storms may develop further east along
this line.  However, any convection to the east of what is
currently on radar has very little shear, and the current storms
are barely pushing 30kts 0-6 KM bulk shear. Consequently, although
pulsey, current storms have little movement and have been short
lived. Higher shear to the west will give a better chance for
stronger or severe storms closer to peak heating in one to two
hours.

HRRR brings the more scattered to numerous activity into the Valley
City area by 00Z to 02Z timeframe and this area will have heated
out further by then as the majority of SE ND is currently clear.
Best chances for severe in our FA will likely be Valley City down
through Lisbon and west. SPC will be issuing a severe weather
watch for the majority of the CWA along and south of Highway 2.
The primary threats will be one inch or higher hail and winds of
58 knots or greater, and an isolated funnel is certainly possible
along the warm frontal boundary to the south of Highway 2.

Models indicating clearing occurring in the far west beyond 04Z,
so have began to draw in a dry slot although further redevelopment
will be back in n central and nw ND. Surface low lifts into
southern Manitoba by Tuesday morning and more showery activity
will occur across the far north but should be dry across the
southern third tier of counties. Sfc low then slowly wobbles
across southern Manitoba though the day Tuesday and Tuesday night.

.LONG TERM...(Wednesday through Monday)
Issued at 301 PM CDT Mon May 30 2016

Wednesday will be much cooler as a front moves across the region
anticyclonic flow associated with sfc low in SE MB/SW Ontario
will keep skies cloudy and a chance for scattered showers across
much of the northern half of the CWA. Atmosphere will begin to
dry out from west to  east in the afternoon hours, however late
clearing will hold daytime highs in the upper 50s for the far
northeast.

For Thursday night through Monday...Zonal flow starts out the
period, but as the ridge across the western states starts to build
the flow becomes northwest. Models show sfc low pressure dropping
thru the FA early on, bringing some chances for pcpn mainly Thu
night through Sat. Most of the Sunday and Monday time frame looks
quiet. Temps should be fairly close to normal, or a little bit above.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 650 PM CDT Mon May 30 2016

All TAF sites will either be VCTS or TSRA tonight as several bands
of convection lift northeastward across the forecast area this
evening before they are consumed by the main area of thunderstorms
coming out into the Red River Valley later tonight with the main
surface low. For now kept conditions VFR with just some CB mention
but heavier rain over a TAF site could bring vis down for a brief
period. A better chance for some lower conditions will be later
tonight and early tomorrow morning under the main surface low.
Ceilings of 800-1500 ft will be possible at most TAF sites around
daybreak. Showers and thunderstorms will be winding down by that
point and all but KBJI should be drying out by mid morning.
Improvement to VFR conditions by late in the period. Winds will be
all over the place with thunderstorms, but should eventually
increase out of the south tomorrow as a warm front pushes north of
the TAF sites.

&&

.FGF Watches/Warnings/Advisories...
ND...None.
MN...None.
&&

UPDATE...JR
SHORT TERM...Speicher
LONG TERM...Godon/Speicher
AVIATION...JR
Hazardous weather outlook, May 30, 9:02 AM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
902 AM CDT MON MAY 30 2016

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-311145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
644 AM CDT MON MAY 30 2016

...RISK OF SEVERE STORMS LATE THIS AFTERNOON THROUGH THE
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING AREA OF LOW PRESSURE WILL BRING A GOOD CHANCE FOR
SHOWERS AND THUNDERSTORMS. SOME OF THESE STORMS MAY BE SEVERE FROM
LATE AFTERNOON THROUGH THE EVENING. THE FAVORED THREAT AREA WILL
BE ALONG AND SOUTH OF HIGHWAY 200 FROM THE VALLEY WESTWARD. THE
PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE CHANCES FOR SHOWERS AND THUNDERSTORMS NEAR THE END OF
THE WEEK AND INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.

In the hours before

Special weather statement, May 30, 6:27 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
627 PM CDT MON MAY 30 2016

NDZ029-310000-
STEELE ND-
627 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR STEELE COUNTY UNTIL 700 PM CDT...

AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOPE...OR 28 MILES NORTH OF VALLEY CITY...MOVING NORTH AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLABON AROUND 640 PM CDT.
  SHERBROOKE AROUND 645 PM CDT.
  FINLEY AROUND 650 PM CDT.
  GOLDEN LAKE AND SHARON AROUND 700 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN NORTH DAKOTA.

LAT...LON 4765 9797 4764 9757 4724 9764 4724 9791
TIME...MOT...LOC 2326Z 180DEG 29KT 4731 9778

VG
Local storm report, May 30, 6:41 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
641 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 NE CROOKSTON          47.80N 96.56W
05/30/2016  E1.00 INCH       POLK               MN   PUBLIC

            HAILED MULTIPLE TIMES WITH A LOT OF PEA TO DIME SIZED
            HAIL.

&&

VGODON
Local storm report, May 30, 6:53 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
653 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             4 E CROOKSTON           47.77N 96.52W
05/30/2016  E1.00 INCH       POLK               MN   PUBLIC

            MOSTLY PEA TO DIME SIZE.

&&

VGODON
Local storm report, May 30, 7:01 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
701 PM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             ROTHSAY                 46.47N 96.29W
05/30/2016  E0.50 INCH       WILKIN             MN   CO-OP OBSERVER

            DIME SIZE HAIL WITH ABOUT 0.60 INCHES RAIN.

&&

JAM
Special weather statement, May 30, 7:22 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
722 PM CDT MON MAY 30 2016

MNZ030-310045-
WEST OTTER TAIL MN-
722 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTER TAIL COUNTY
UNTIL 745 PM CDT...

AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE LIDA...OR 19 MILES SOUTHWEST OF DETROIT LAKES...MOVING NORTHEAST
AT 15 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAKE LIDA AND NORTHERN MAPLEWOOD STATE PARK AROUND 725 PM CDT.
  BIG MCDONALD LAKE AND VERGAS AROUND 745 PM CDT.

LAT...LON 4658 9611 4672 9584 4672 9581 4667 9577
      4658 9577 4651 9605
TIME...MOT...LOC 0022Z 238DEG 12KT 4656 9601

VG
Special weather statement, May 30, 7:24 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
724 PM CDT MON MAY 30 2016

MNZ029-030-310100-
WILKIN MN-WEST OTTER TAIL MN-
724 PM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTTER TAIL AND EAST
CENTRAL WILKIN COUNTIES UNTIL 800 PM CDT...

AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOXHOME...OR 7 MILES WEST OF FERGUS FALLS...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CARLISLE AROUND 745 PM CDT.
  FERGUS FALLS AROUND 750 PM CDT.
  ELIZABETH AROUND 755 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
WEST CENTRAL MINNESOTA.

LAT...LON 4612 9618 4624 9637 4650 9612 4632 9583
TIME...MOT...LOC 0024Z 222DEG 17KT 4624 9621

VG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:03 PM CDTSpecial Weather StatementFGFCass, Ransom, Richland57 min
May 30, 11:00 PM CDTSpecial Weather StatementFGFRichland60 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.